# SDR SWAA042004

- Difficulty date: July 15, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 25,787 hours, 21,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546437
- Condition: Delaminated
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT WING OUTBOARD T/E AFT FLAP INBOARD END, DELAMINATED.  REMOVED AND REPLACED LT OUTBOARD T/E AFT FLAP PER MM.
